Alert archive / Maryland / Areal Flood Warnings in 2017
Areal Flood Warning 16, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 24, 2017, 4:40 AM EDT for Cecil County, Maryland. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2017, 4:40 AM EDT (08:40 UTC)
- Expired
- Jul 24, 2017, 8:45 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Cecil County, MD
The radar
The Dover AFB radar (KDOX), 106 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 8.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 431 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted.
966
WGUS41 KPHI 240840
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
440 AM EDT MON JUL 24 2017
MDC015-241245-
/O.NEW.KPHI.FA.W.0016.170724T0840Z-170724T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cecil MD-
440 AM EDT MON JUL 24 2017
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Northwestern Cecil County in northeastern Maryland...
* Until 845 AM EDT
* At 438 AM EDT, Doppler radar indicated over 5 inches of rain fell
near Perryville with widespread 3 to 4 inch amounts from Port
Deposit to Charlestown Maryland. So while the rain has ended,
flooding may still be occuring in parts of the warning area.
* Some locations that could experience flooding include...
Charlestown, Octoraro, Woodlawn, Conowingo, Perryville and Port
Deposit.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 3970 7617 3958 7595 3953 7599 3955 7603
3955 7608 3963 7615 3965 7616 3967 7620
3968 7620
$$
Drag1 follow-up statement
106
WGUS81 KPHI 241244
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
844 AM EDT MON JUL 24 2017
MDC015-241252-
/O.EXP.KPHI.FA.W.0016.000000T0000Z-170724T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cecil MD-
844 AM EDT MON JUL 24 2017
...THE FLOOD WARNING WILL EXPIRE AT 845 AM EDT FOR NORTHWESTERN CECIL
COUNTY...
The heavy rain has ended and flood waters have receded, no longer
posing a threat to life or property. Poor drainage flooding is still
possible, especially in low-lying areas such as underpasses. Please
continue to heed any road closures.
LAT...LON 3970 7617 3958 7595 3953 7599 3955 7603
3955 7608 3963 7615 3965 7616 3967 7620
3968 7620
$$
LFWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 24, 3:38 AM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 24, 3:38 AM EDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
338 AM EDT Mon Jul 24 2017
.SYNOPSIS...
A frontal boundary and low pressure moving along it will remain
over our area this morning, but then move offshore later this
afternoon. A second low will follow tonight and Tuesday as the
boundary sinks slowly to the south. High pressure is forecast to
build down from the northwest for the middle part of the week.
A cold front from the northwest is anticipated to arrive on
Friday. The front is expected to move slowly to our southeast
over the weekend as areas of low pressure travel along it.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
An upper trough and sfc front combined with ample moisture is
producing rounds of showers and sct tstms across much of the region
early this morning. Lighter showers are across the extreme north
part of the CWA. Tstms are accompanied by rotation with numerous SVR
and TOR being issued overnight. Damage has been reported near
Stevensville, MD. Excessive rains have resulted in FFW in many areas
overnight. See the LSR for all of the latest reports. Event is still
in progress, so busy night for all here.
Later, the front will lift across the region and the rains should
end from SW to NE later this morning. The FF watch will be extended
until noon for much of NJ and parts of ern PA, but dropped elsewhere
with the heaviest rains probably over in the W/SW areas early this
morning. The back of the boundary will bring more sct tstms to the
area later this afternoon. Temperatures today will be very warm
with upper 80s and low 90s over the region. Clouds will gradually
thin later this morning and into the afternoon. Winds will be mostly
S/SE early, then turn SW/W this afternoon.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
System begins to move away and the showers associated with the cold
front will end from W to E early tonight. Drier air will begin to
arrive N/W and will spread over the rest of the area later Tuesday.
Lows will be in the low 70s S/E and low 60s N/W.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
No changes overnight. The words below are from Sunday afternoon
AFD.
A chance of showers and thunderstorms will linger into Monday
night. Based on the latest model guidance, drying may be delayed
a bit. It now appears as though the mid level short wave trough
from the northwest will not arrive until late Tuesday. As a
result, we will keep some clouds and a slight chance of showers
for Tuesday.
Dry air is anticipated to follow the mid level trough for
Tuesday night through Wednesday night.
A cold front is expected to approach from the northwest on
Thursday and it should pass through our region on Friday. We
will indicate an increasing chance for showers and thunderstorms
at that time.
The forward progress of the front is expected to slow over the
weekend as waves of low pressure travel along the boundary. We
will continue to carry a mainly dry forecast for Saturday and
Sunday, but that could change if the front starts to trend
toward being even less progressive.
Temperatures are expected to be seasonable during the period
from Monday night through Sunday.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Challenging fcsts for the morning with widespread poor flying
conditions across the area and sct showers/downpours and a few tstms
too. Overall, expect improvement this morning, but timing in the
tafs is low confid with a variety of mesoscale factors affecting
conditions. Winds will be mostly SE early, then turn SW/W by late
morning. There will probably be more showers/sct tstms this
afternoon across the area, again low confid in timing, basically
used PROB30s from guidance. Frequent Amds expected.
OUTLOOK....
Tuesday...MVFR and IFR conditions possible in the early
morning, then VFR.
Tuesday night through Wednesday night...Mainly VFR.
Thursday...Mainly VFR. A chance of afternoon showers and
thunderstorms.
Thursday night and Friday...MVFR and IFR conditions are
possible in showers and thunderstorms.
&&
.MARINE...
Conditions on the waters still coming up short of SCA conditions
attm. Seas are around 4 ft however and winds have gusted around 20
kts also. Wind directions have mostly been E or SE on the north side
of the front. The front will move northward today and winds will
become S or SW behind that. We will still hold the SCA flag for now
with the overall conditions remaining about the same into the
morning. Scattered showers and tstms with locally higher winds and
seas around tstms. Showers coverage will diminish later this
morning, be a few more tstms possible later this afternoon and into
the evening.
OUTLOOK...
Tuesday through Friday...No marine headlines are anticipated.
RIP CURRENTS...
A low risk remains is expected for today for rip currents with
a possible moderate risk along the Monmouth and northern Ocean
County beaches.
&&
.TIDES/COASTAL FLOODING...
There was minor tidal flooding Sunday night along the coastal areas
and water levels will be elevated again tonight. It is not clear
that the levels will be enough to issue another Advisory at this
point. We will let the dayshift make the call with regards to
that.
&&
.EQUIPMENT...
Dew point readings at KDOV continue to measure too high
compared to surrounding locations and should be treated as
unrepresentative of the area.
Hamburg NJ transmitter is off the air. No known rts.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until noon EDT today for PAZ061-062-070-071-
103>106.
NJ...Flash Flood Watch until noon EDT today for NJZ001-007>010-012-
013-015-017>019.
DE...None.
MD...None.
MARINE...None.
&&
Synopsis...O'Hara
Near Term...O'Hara
Short Term...O'Hara
Long Term...Iovino
Aviation...Iovino/O'Hara
Marine...Iovino/O'Hara
Tides/Coastal Flooding...
Equipment...StaffHazardous weather outlook, Jul 24, 3:41 AM EDT, 59 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 341 AM EDT Mon Jul 24 2017 DEZ001>003-MDZ008-012-015-019-020-NJZ016-020>023-027-PAZ054-055-060- 101-102-250745- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Salem-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Western Chester- Eastern Chester- 341 AM EDT Mon Jul 24 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ001-007>010-012-013-015-017>019-PAZ061-062-070-071-103>106-250745- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Mercer-Gloucester-Camden-Northwestern Burlington-Lehigh-Northampton- Delaware-Philadelphia-Western Montgomery-Eastern Montgomery- Upper Bucks-Lower Bucks- 341 AM EDT Mon Jul 24 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ024-025-250745- Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic- 341 AM EDT Mon Jul 24 2017 This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ014-026-250745- Eastern Monmouth-Coastal Ocean- 341 AM EDT Mon Jul 24 2017 This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. There will be a moderate risk for dangerous rip currents today and tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-250745- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 341 AM EDT Mon Jul 24 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 24, 3:33 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 AM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 AM HEAVY RAIN SPRAY BEACH 39.58N 74.23W
07/24/2017 M3.52 INCH OCEAN NJ MESONET
CWOP MESONET STATION 24 HOUR TOTAL.
&&
EVENT NUMBER PHI1701147
STACHELSKILocal storm report, Jul 24, 3:35 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 AM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 AM HEAVY RAIN HIGH POINT 39.70N 74.14W
07/24/2017 M3.27 INCH OCEAN NJ MESONET
HARVEY CEDARS ONJSC MESONET STATION 24 HOUR TOTAL.
&&
EVENT NUMBER PHI1701148
STACHELSKILocal storm report, Jul 24, 3:45 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 AM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLASH FLOOD CHADDS FORD 39.87N 75.59W
07/23/2017 DELAWARE PA 911 CALL CENTER
ONE ROAD REPORTED CLOSED FOR ABOUT 20 MINUTES WITH A
SWIFTWATER RESCUE.
0253 PM TSTM WND GST 1 WNW SHERWOOD 38.77N 76.33W
07/23/2017 M42 MPH TALBOT MD MESONET
0256 PM TSTM WND GST 1 SE CRESCENDO 38.78N 76.28W
07/23/2017 M42 MPH TALBOT MD MESONET
0258 PM TSTM WND GST 1 SW PARADISE ISLAND 38.90N 76.36W
07/23/2017 M47 MPH QUEEN ANNE'S MD MESONET
0405 PM WATER SPOUT BIVALVE 39.23N 75.03W
07/23/2017 CUMBERLAND NJ SOCIAL MEDIA
WATERSPOUT CAUGHT ON PHOTO AND VIDEO AND CONFIRMED BY
MARINA IN THE AREA.
0436 PM MARINE TSTM WIND SHIP JOHN SHOAL NOS 39.30N 75.38W
07/23/2017 M41 MPH ANZ430 NJ NOS PLATFORM
0700 PM FLOOD WAWASET PARK 39.76N 75.57W
07/23/2017 NEW CASTLE DE 911 CALL CENTER
VEHICLE TEMPORARILY STRANDED IN HIGH WATER ON
PENNSYLVANIA AVE AND UNION ST
0730 PM FLOOD CONCORD 39.56N 76.07W
07/23/2017 CECIL MD LAW ENFORCEMENT
BROAD ST NEAR MARC TRAIN STATION IMPASSABLE DUE TO HIGH
WATERS
0743 PM FLASH FLOOD HENRY CLAY 39.77N 75.58W
07/23/2017 NEW CASTLE DE DEPT OF HIGHWAYS
ROUTE 141 NORTHBOUND WAS CLOSED AT BARLEY MILL ROAD DUE
TO FLASH FLOODING.
0800 PM FLASH FLOOD WOODDALE 39.76N 75.64W
07/23/2017 NEW CASTLE DE BROADCAST MEDIA
3 PEOPLE WERE TRAPPED IN A VEHICLE AND RESCUED ALONG
BARLEY MILLS ROAD NEAR HOOPS RESERVOIR.
0830 PM HEAVY RAIN CHADDS FORD 39.87N 75.59W
07/23/2017 M3.94 INCH DELAWARE PA TRAINED SPOTTER
A TOTAL OF 3.94 INCHES OF RAIN FELL IN CHADDS FORD WITH
2.01 INCHES FALLING IN ONE HOUR.
0830 PM FLASH FLOOD CHATWOOD 39.96N 75.60W
07/23/2017 CHESTER PA BROADCAST MEDIA
VEHICLE STUCK IN FLOODWATERS AT GAY AND MONTGOMERY
STREET.
0835 PM HEAVY RAIN NANTICOKE FARMS 39.77N 75.61W
07/23/2017 M3.31 INCH NEW CASTLE DE MESONET
CWOP WEATHER STATION 24 HOUR TOTAL.
0842 PM HEAVY RAIN 1 WSW KENTMERE 39.77N 75.57W
07/23/2017 M4.19 INCH NEW CASTLE DE MESONET
0842 PM FLASH FLOOD WOODDALE 39.77N 75.64W
07/23/2017 NEW CASTLE DE MESONET
RED CLAY CREEK EXCEEDS FS TIME EST. 4 FT RISE 70MIN.
0900 PM FLASH FLOOD 1 W ROSEDALE 39.85N 75.68W
07/23/2017 CHESTER PA TRAINED SPOTTER
A VEHICLE WAS STUCK IN HIGH WATER NEAR BAYARD ROAD AND
ROSEDALE ROAD IN KENNETT TOWNSHIP.
0910 PM FLASH FLOOD 1 E GUYENCOURT 39.82N 75.57W
07/23/2017 NEW CASTLE DE DEPT OF HIGHWAYS
THOMPSON BRIDGE ROAD WAS CLOSED DUE TO FLOODING.
0915 PM FLASH FLOOD 1 SSW FAIRTHORNE 39.77N 75.61W
07/23/2017 NEW CASTLE DE EMERGENCY MNGR
A SWIFTWATER RECSUE TOOK PLACE ON KENNETH PIKE. THE
EVENT TIME WAS ESTIMATED.
0915 PM FLASH FLOOD WOODLAND PARK 39.75N 75.62W
07/23/2017 NEW CASTLE DE EMERGENCY MNGR
A SWIFTWATER RESCUE TOOK PLACE ON FAULKIN ROAD. THE
EVENT TIME IS ESTIMATED.
0917 PM FLASH FLOOD 1 SW MENDENHALL 39.85N 75.65W
07/23/2017 CHESTER PA TRAINED SPOTTER
BURROWS RUN ROAD IN KENNETT TOWNSHIP WAS REPORTED
FLOODED.
0941 PM FLASH FLOOD MONTCHANIN 39.79N 75.59W
07/23/2017 NEW CASTLE DE DEPT OF HIGHWAYS
MULTIPLE ROADS ARE FLOODED..
1004 PM HEAVY RAIN UPPER UWCHLAN TWP 40.08N 75.71W
07/23/2017 M1.82 INCH CHESTER PA TRAINED SPOTTER
DAILY RAINFALL TODAY SO FAR.
1011 PM HEAVY RAIN CENTERVILLE 39.82N 75.62W
07/23/2017 M2.20 INCH NEW CASTLE DE TRAINED SPOTTER
1020 PM HEAVY RAIN ARBOR POINTE APARTMENTS 39.71N 75.64W
07/23/2017 M2.01 INCH NEW CASTLE DE MESONET
MESONET STATION MEASURED 2.01 INCHES OF RAIN IN THE
LAST 24 HOURS WITH 1.81 INCH IN 3 HOURS.
1030 PM TSTM WND DMG PENNSVILLE 39.65N 75.52W
07/23/2017 SALEM NJ 911 CALL CENTER
SEVERAL WIRES WERE REPORTED DOWN.
1035 PM HEAVY RAIN 1 WNW CEDARVILLE 39.63N 75.36W
07/23/2017 M3.22 INCH SALEM NJ MESONET
ONJSC MESONET STATION MEASURED A TOTAL OF 3.22 INCHES
IN THE LAST 24 HOURS WITH 2.97 INCHES FALLING IN THE
LAST HOUR.
1040 PM FLASH FLOOD STANTON ESTATES 39.71N 75.65W
07/23/2017 NEW CASTLE DE MESONET
RED CLAY CREEK STANTON 9.5 FT RISE 3.5HRS. EXCEED FS
1040P
1110 PM HEAVY RAIN WINTERTHUR 39.80N 75.60W
07/23/2017 M5.95 INCH NEW CASTLE DE MESONET
DEOS MESONET STATION IN GREENVILLE MEASURED A TOTAL OF
5.95 INCHES TODAY. A TOTAL OF 0.46 INCHES FELL IN 5
MINUTES ENDING AT 825 PM WITH 0.82 INCHES IN 10 MINUTES
ENDING AT 830 PM.
1112 PM FLASH FLOOD ASHLAND 39.80N 75.65W
07/23/2017 NEW CASTLE DE DEPT OF HIGHWAYS
CREEK ROAD WAS CLOSED BETWEEN PYLES FORD ROAD AND WAY
ROAD.
1122 PM FLASH FLOOD WOODDALE 39.77N 75.64W
07/23/2017 NEW CASTLE DE DEPT OF HIGHWAYS
WOODALE COVERED BRIDGE WAS CLOSED ON FOXHILL LANE DUE
TO HIGH WATER.
1134 PM TSTM WND DMG 1 SSW MANTUA TWP 39.76N 75.18W
07/23/2017 GLOUCESTER NJ 911 CALL CENTER
REPORT OF A TREE DOWN ON JACKSON ROAD.
1155 PM HEAVY RAIN 1 NW CLAYTON 39.68N 75.10W
07/23/2017 M3.07 INCH GLOUCESTER NJ MESONET
A TOTAL OF 3.07 INCHES FELL SUNDAY AT THE ONJSC MESONET
STATION AT CLAYTON WITH 0.38 INCHES OF RAIN FALLING IN 5
MINUTES ENDING AT 1030 PM.
1159 PM HEAVY RAIN 1 WNW CEDARVILLE 39.63N 75.36W
07/23/2017 M3.31 INCH SALEM NJ MESONET
ONJSC MESONET STATION AT MANNINGTON TOWNSHIP MEASURED
3.31 INCHES FOR THE DAY ON SUNDAY WITH 2.97 INCHES
FALLING IN AN HOUR ENDING AT 1035 PM.
1229 AM HEAVY RAIN 2 SE DILKESBORO 39.72N 75.06W
07/24/2017 M4.04 INCH GLOUCESTER NJ MESONET
CWOP STATION 24 HOUR TOTAL IN WASHINGTON TOWNSHIP.
0131 AM TSTM WND DMG STEVENSVILLE 38.98N 76.31W
07/24/2017 QUEEN ANNES MD CO-OP OBSERVER
MULTIPLE ROOFS OFF OF HOMES. MULTIPLE TREES DOWN. A
HOUSE WAS ON FIRE. BOATS WERE TOSSED INTO PEOPLES YARDS
FROM THE HARBOR. TIME ESTIMATED FROM RADAR.
0131 AM TSTM WND DMG STEVENSVILLE 38.98N 76.31W
07/24/2017 QUEEN ANNES MD FIRE DEPT/RESCUE
REPORT OF A STRUCTURE COLLAPSE... SEVERAL HOMES WITH
GAS LEAKS... WIRES DOWN... AND POLES DOWN. EVENT TIME IS
ESTIMATED.
0222 AM HEAVY RAIN 1 NW BEACH HAVEN WEST 39.68N 74.24W
07/24/2017 M2.32 INCH OCEAN NJ MESONET
CWOP WEATHER STATION IN BEACH HAVEN WEST SECTION OF
STAFFORD TOWNSHIP MEASURED A 24 HOUR TOTAL OF 2.32
INCHES.
0243 AM HEAVY RAIN SPRAY BEACH 39.58N 74.23W
07/24/2017 M3.52 INCH OCEAN NJ MESONET
CWOP MESONET STATION 24 HOUR TOTAL.
0245 AM HEAVY RAIN HOLGATE 39.54N 74.25W
07/24/2017 M3.36 INCH OCEAN NJ MESONET
24 HOUR TOTAL AT CWOP MESONET STATION.
0255 AM FLASH FLOOD 1 NE STONES THROW 39.64N 75.73W
07/24/2017 NEW CASTLE DE MESONET
CHRISTINA RIVER ROSE 4 FEET IN 45 MINUTES.
0255 AM HEAVY RAIN SHIP BOTTOM 39.64N 74.18W
07/24/2017 M4.35 INCH OCEAN NJ MESONET
24 HOUR TOTAL FROM CWOP STATION WITH 1.57 INCH FALLING
IN AN HOUR ENDING AT 215 AM.
0306 AM MARINE TSTM WIND SHIP JOHN SHOAL NOS 39.30N 75.38W
07/24/2017 M52 MPH ANZ430 NJ NOS PLATFORM
0333 AM HEAVY RAIN HIGH POINT 39.70N 74.14W
07/24/2017 M3.27 INCH OCEAN NJ MESONET
HARVEY CEDARS ONJSC MESONET STATION 24 HOUR TOTAL.
&&
EVENT NUMBER PHI1701140 PHI1701106 PHI1701108 PHI1701107 PHI1701109
PHI1701110 PHI1701111 PHI1701112 PHI1701117 PHI1701124 PHI1701114
PHI1701129 PHI1701126 PHI1701113 PHI1701121 PHI1701115 PHI1701135
PHI1701136 PHI1701137 PHI1701116 PHI1701118 PHI1701120 PHI1701119
PHI1701122 PHI1701128 PHI1701123 PHI1701127 PHI1701125 PHI1701133
PHI1701134 PHI1701132 PHI1701130 PHI1701131 PHI1701138 PHI1701139
PHI1701141 PHI1701143 PHI1701147 PHI1701146 PHI1701142 PHI1701144
PHI1701145 PHI1701148
STACHELSKILocal storm report, Jul 24, 4:03 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
403 AM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM HEAVY RAIN WINTERTHUR 39.80N 75.60W
07/24/2017 M7.44 INCH NEW CASTLE DE MESONET
DEOS MESONET 24 HOUR TOTAL RAINFALL...MOSTLY SINCE 5 PM
SUNDAY.
&&
EVENT NUMBER PHI1701149
STACHELSKILocal storm report, Jul 24, 4:05 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
405 AM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 AM HEAVY RAIN 1 ESE WALNUT RIDGE 39.80N 75.62W
07/24/2017 M4.76 INCH NEW CASTLE DE MESONET
24 HOUR TOTAL AT DEOS WEATHER STATION.
&&
EVENT NUMBER PHI1701150
STACHELSKILocal storm report, Jul 24, 4:10 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 AM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLASH FLOOD CHADDS FORD 39.87N 75.59W
07/23/2017 DELAWARE PA 911 CALL CENTER
ONE ROAD REPORTED CLOSED FOR ABOUT 20 MINUTES WITH A
SWIFTWATER RESCUE.
0253 PM TSTM WND GST 1 WNW SHERWOOD 38.77N 76.33W
07/23/2017 M42 MPH TALBOT MD MESONET
0256 PM TSTM WND GST 1 SE CRESCENDO 38.78N 76.28W
07/23/2017 M42 MPH TALBOT MD MESONET
0258 PM TSTM WND GST 1 SW PARADISE ISLAND 38.90N 76.36W
07/23/2017 M47 MPH QUEEN ANNE'S MD MESONET
0405 PM WATER SPOUT BIVALVE 39.23N 75.03W
07/23/2017 CUMBERLAND NJ SOCIAL MEDIA
WATERSPOUT CAUGHT ON PHOTO AND VIDEO AND CONFIRMED BY
MARINA IN THE AREA.
0436 PM MARINE TSTM WIND SHIP JOHN SHOAL NOS 39.30N 75.38W
07/23/2017 M41 MPH ANZ430 NJ NOS PLATFORM
0700 PM FLOOD WAWASET PARK 39.76N 75.57W
07/23/2017 NEW CASTLE DE 911 CALL CENTER
VEHICLE TEMPORARILY STRANDED IN HIGH WATER ON
PENNSYLVANIA AVE AND UNION ST
0730 PM FLOOD CONCORD 39.56N 76.07W
07/23/2017 CECIL MD LAW ENFORCEMENT
BROAD ST NEAR MARC TRAIN STATION IMPASSABLE DUE TO HIGH
WATERS
0743 PM FLASH FLOOD HENRY CLAY 39.77N 75.58W
07/23/2017 NEW CASTLE DE DEPT OF HIGHWAYS
ROUTE 141 NORTHBOUND WAS CLOSED AT BARLEY MILL ROAD DUE
TO FLASH FLOODING.
0800 PM FLASH FLOOD WOODDALE 39.76N 75.64W
07/23/2017 NEW CASTLE DE BROADCAST MEDIA
3 PEOPLE WERE TRAPPED IN A VEHICLE AND RESCUED ALONG
BARLEY MILLS ROAD NEAR HOOPS RESERVOIR.
0830 PM HEAVY RAIN CHADDS FORD 39.87N 75.59W
07/23/2017 M3.94 INCH DELAWARE PA TRAINED SPOTTER
A TOTAL OF 3.94 INCHES OF RAIN FELL IN CHADDS FORD WITH
2.01 INCHES FALLING IN ONE HOUR.
0830 PM FLASH FLOOD CHATWOOD 39.96N 75.60W
07/23/2017 CHESTER PA BROADCAST MEDIA
VEHICLE STUCK IN FLOODWATERS AT GAY AND MONTGOMERY
STREET.
0835 PM HEAVY RAIN NANTICOKE FARMS 39.77N 75.61W
07/23/2017 M3.31 INCH NEW CASTLE DE MESONET
CWOP WEATHER STATION 24 HOUR TOTAL.
0842 PM HEAVY RAIN 1 WSW KENTMERE 39.77N 75.57W
07/23/2017 M4.19 INCH NEW CASTLE DE MESONET
0842 PM FLASH FLOOD WOODDALE 39.77N 75.64W
07/23/2017 NEW CASTLE DE MESONET
RED CLAY CREEK EXCEEDS FS TIME EST. 4 FT RISE 70MIN.
0900 PM FLASH FLOOD 1 W ROSEDALE 39.85N 75.68W
07/23/2017 CHESTER PA TRAINED SPOTTER
A VEHICLE WAS STUCK IN HIGH WATER NEAR BAYARD ROAD AND
ROSEDALE ROAD IN KENNETT TOWNSHIP.
0910 PM FLASH FLOOD 1 E GUYENCOURT 39.82N 75.57W
07/23/2017 NEW CASTLE DE DEPT OF HIGHWAYS
THOMPSON BRIDGE ROAD WAS CLOSED DUE TO FLOODING.
0915 PM FLASH FLOOD 1 SSW FAIRTHORNE 39.77N 75.61W
07/23/2017 NEW CASTLE DE EMERGENCY MNGR
A SWIFTWATER RECSUE TOOK PLACE ON KENNETH PIKE. THE
EVENT TIME WAS ESTIMATED.
0915 PM FLASH FLOOD WOODLAND PARK 39.75N 75.62W
07/23/2017 NEW CASTLE DE EMERGENCY MNGR
A SWIFTWATER RESCUE TOOK PLACE ON FAULKIN ROAD. THE
EVENT TIME IS ESTIMATED.
0917 PM FLASH FLOOD 1 SW MENDENHALL 39.85N 75.65W
07/23/2017 CHESTER PA TRAINED SPOTTER
BURROWS RUN ROAD IN KENNETT TOWNSHIP WAS REPORTED
FLOODED.
0941 PM FLASH FLOOD MONTCHANIN 39.79N 75.59W
07/23/2017 NEW CASTLE DE DEPT OF HIGHWAYS
MULTIPLE ROADS ARE FLOODED..
1004 PM HEAVY RAIN UPPER UWCHLAN TWP 40.08N 75.71W
07/23/2017 M1.82 INCH CHESTER PA TRAINED SPOTTER
DAILY RAINFALL TODAY SO FAR.
1011 PM HEAVY RAIN CENTERVILLE 39.82N 75.62W
07/23/2017 M2.20 INCH NEW CASTLE DE TRAINED SPOTTER
1020 PM HEAVY RAIN ARBOR POINTE APARTMENTS 39.71N 75.64W
07/23/2017 M2.01 INCH NEW CASTLE DE MESONET
MESONET STATION MEASURED 2.01 INCHES OF RAIN IN THE
LAST 24 HOURS WITH 1.81 INCH IN 3 HOURS.
1030 PM TSTM WND DMG PENNSVILLE 39.65N 75.52W
07/23/2017 SALEM NJ 911 CALL CENTER
SEVERAL WIRES WERE REPORTED DOWN.
1035 PM HEAVY RAIN 1 WNW CEDARVILLE 39.63N 75.36W
07/23/2017 M3.22 INCH SALEM NJ MESONET
ONJSC MESONET STATION MEASURED A TOTAL OF 3.22 INCHES
IN THE LAST 24 HOURS WITH 2.97 INCHES FALLING IN THE
LAST HOUR.
1040 PM FLASH FLOOD STANTON ESTATES 39.71N 75.65W
07/23/2017 NEW CASTLE DE MESONET
RED CLAY CREEK STANTON 9.5 FT RISE 3.5HRS. EXCEED FS
1040P
1110 PM HEAVY RAIN WINTERTHUR 39.80N 75.60W
07/23/2017 M5.95 INCH NEW CASTLE DE MESONET
DEOS MESONET STATION IN GREENVILLE MEASURED A TOTAL OF
5.95 INCHES TODAY. A TOTAL OF 0.46 INCHES FELL IN 5
MINUTES ENDING AT 825 PM WITH 0.82 INCHES IN 10 MINUTES
ENDING AT 830 PM.
1112 PM FLASH FLOOD ASHLAND 39.80N 75.65W
07/23/2017 NEW CASTLE DE DEPT OF HIGHWAYS
CREEK ROAD WAS CLOSED BETWEEN PYLES FORD ROAD AND WAY
ROAD.
1122 PM FLASH FLOOD WOODDALE 39.77N 75.64W
07/23/2017 NEW CASTLE DE DEPT OF HIGHWAYS
WOODALE COVERED BRIDGE WAS CLOSED ON FOXHILL LANE DUE
TO HIGH WATER.
1134 PM TSTM WND DMG 1 SSW MANTUA TWP 39.76N 75.18W
07/23/2017 GLOUCESTER NJ 911 CALL CENTER
REPORT OF A TREE DOWN ON JACKSON ROAD.
1155 PM HEAVY RAIN 1 NW CLAYTON 39.68N 75.10W
07/23/2017 M3.07 INCH GLOUCESTER NJ MESONET
A TOTAL OF 3.07 INCHES FELL SUNDAY AT THE ONJSC MESONET
STATION AT CLAYTON WITH 0.38 INCHES OF RAIN FALLING IN 5
MINUTES ENDING AT 1030 PM.
1159 PM HEAVY RAIN 1 WNW CEDARVILLE 39.63N 75.36W
07/23/2017 M3.31 INCH SALEM NJ MESONET
ONJSC MESONET STATION AT MANNINGTON TOWNSHIP MEASURED
3.31 INCHES FOR THE DAY ON SUNDAY WITH 2.97 INCHES
FALLING IN AN HOUR ENDING AT 1035 PM.
1229 AM HEAVY RAIN 2 SE DILKESBORO 39.72N 75.06W
07/24/2017 M4.04 INCH GLOUCESTER NJ MESONET
CWOP STATION 24 HOUR TOTAL IN WASHINGTON TOWNSHIP.
0131 AM TSTM WND DMG STEVENSVILLE 38.98N 76.31W
07/24/2017 QUEEN ANNES MD CO-OP OBSERVER
MULTIPLE ROOFS OFF OF HOMES. MULTIPLE TREES DOWN. A
HOUSE WAS ON FIRE. BOATS WERE TOSSED INTO PEOPLES YARDS
FROM THE HARBOR. TIME ESTIMATED FROM RADAR.
0131 AM TSTM WND DMG STEVENSVILLE 38.98N 76.31W
07/24/2017 QUEEN ANNES MD FIRE DEPT/RESCUE
REPORT OF A STRUCTURE COLLAPSE... SEVERAL HOMES WITH
GAS LEAKS... WIRES DOWN... AND POLES DOWN. EVENT TIME IS
ESTIMATED.
0222 AM HEAVY RAIN 1 NW BEACH HAVEN WEST 39.68N 74.24W
07/24/2017 M2.32 INCH OCEAN NJ MESONET
CWOP WEATHER STATION IN BEACH HAVEN WEST SECTION OF
STAFFORD TOWNSHIP MEASURED A 24 HOUR TOTAL OF 2.32
INCHES.
0243 AM HEAVY RAIN SPRAY BEACH 39.58N 74.23W
07/24/2017 M3.52 INCH OCEAN NJ MESONET
CWOP MESONET STATION 24 HOUR TOTAL.
0245 AM HEAVY RAIN HOLGATE 39.54N 74.25W
07/24/2017 M3.36 INCH OCEAN NJ MESONET
24 HOUR TOTAL AT CWOP MESONET STATION.
0255 AM FLASH FLOOD 1 NE STONES THROW 39.64N 75.73W
07/24/2017 NEW CASTLE DE MESONET
CHRISTINA RIVER ROSE 4 FEET IN 45 MINUTES.
0255 AM HEAVY RAIN SHIP BOTTOM 39.64N 74.18W
07/24/2017 M4.35 INCH OCEAN NJ MESONET
24 HOUR TOTAL FROM CWOP STATION WITH 1.57 INCH FALLING
IN AN HOUR ENDING AT 215 AM.
0306 AM MARINE TSTM WIND SHIP JOHN SHOAL NOS 39.30N 75.38W
07/24/2017 M52 MPH ANZ430 NJ NOS PLATFORM
0333 AM HEAVY RAIN HIGH POINT 39.70N 74.14W
07/24/2017 M3.27 INCH OCEAN NJ MESONET
HARVEY CEDARS ONJSC MESONET STATION 24 HOUR TOTAL.
0400 AM HEAVY RAIN WINTERTHUR 39.80N 75.60W
07/24/2017 M7.44 INCH NEW CASTLE DE MESONET
DEOS MESONET 24 HOUR TOTAL RAINFALL...MOSTLY SINCE 5 PM
SUNDAY.
0403 AM HEAVY RAIN 1 ESE WALNUT RIDGE 39.80N 75.62W
07/24/2017 M4.76 INCH NEW CASTLE DE MESONET
24 HOUR TOTAL AT DEOS WEATHER STATION.
&&
EVENT NUMBER PHI1701140 PHI1701106 PHI1701108 PHI1701107 PHI1701109
PHI1701110 PHI1701111 PHI1701112 PHI1701117 PHI1701124 PHI1701114
PHI1701129 PHI1701126 PHI1701113 PHI1701121 PHI1701115 PHI1701135
PHI1701136 PHI1701137 PHI1701116 PHI1701118 PHI1701120 PHI1701119
PHI1701122 PHI1701128 PHI1701123 PHI1701127 PHI1701125 PHI1701133
PHI1701134 PHI1701132 PHI1701130 PHI1701131 PHI1701138 PHI1701139
PHI1701141 PHI1701143 PHI1701147 PHI1701146 PHI1701142 PHI1701144
PHI1701145 PHI1701148 PHI1701149 PHI1701150
STACHELSKIThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 9:28 PM EDT | Areal Flood Warning | PHI | Cecil | 8 hr |
| Jul 24, 1:05 AM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's | 55 min |
| Jul 24, 1:10 AM EDT | Areal Flood Advisory | PHI | Cecil | 4 hr |
| Jul 24, 1:27 AM EDT | Tornado Warning | PHI | Kent, Queen Anne's | 21 min |
| Jul 24, 1:52 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's | 53 min |
| Jul 24, 2:02 AM EDT | Severe Thunderstorm Warning | PHI | Cecil | 43 min |
Nearby
Areal Flood Warnings in Maryland, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.